Review: could Losartan potassium cause Chills?
Summary: Chills is found among people who take Losartan potassium, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood pressure.
We study 11,795 people who have side effects while taking Losartan potassium from FDA and social media. Among them, 120 have Chills. Find out below who they are, when they have Chills and more.
You are not alone: join a mobile support group for people who take Losartan potassium and have Chills >>>
Losartan potassium has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from 12,143 Losartan potassium users)
Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Chills patients)
On Feb, 1, 2015: 11,795 people reported to have side effects when taking Losartan potassium. Among them, 120 people (1.02%) have Chills.
Time on Losartan potassium when people have Chills * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Chills when taking Losartan potassium * :
Age of people who have Chills when taking Losartan potassium * :
Severity of Chills when taking Losartan potassium ** :
|least||moderate||severe||most severe |
How people recovered from Chills ** :
Top conditions involved for these people * :
- Hypertension (36 people, 30.00%)
- Rheumatoid arthritis (19 people, 15.83%)
- Pain (15 people, 12.50%)
- Nasopharyngitis (12 people, 10.00%)
- Gastric disorder (11 people, 9.17%)
Top co-used drugs for these people * :
- Aspirin (29 people, 24.17%)
- Omeprazole (27 people, 22.50%)
- Metoprolol tartrate (19 people, 15.83%)
- Levothyroxine sodium (18 people, 15.00%)
- Furosemide (17 people, 14.17%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Chills while taking Losartan Potassium?
You are not alone! Join a mobile support group:
- support group for people who take Losartan potassium and have Chills
- support group for people who take Losartan potassium
- support group for people who have Chills
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Losartan potassium, Chills
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Ranexa and erectile dysfunction
I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
- Blood in urine after taking lovasartan potassium for a year.
Took 25mg per day for more than a year and started to have blood and clots in my urine. I had a TURP about 5 years ago.
- Losartan potassium headaches (1 response)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
- High blood pressure - find the right medication (2 responses)
I was going through the menopause with all the usual drama when I started feeling awful. Doc said that my blood pressure was through the roof and prescribed Lisinopril. This gave me technicolour dreams and a runny nose, so he switched me to Losartan. This made me soooo tired that I didn't want to get up. So then I tried Amlopidine. Fantastic! I haven't felt this well since I was on my teens. My message is ... don't put up with side effects. Change your drug until you find the one that works for you.
More reviews for: Losartan potassium, Chills
Comments from related studies:
From this study (8 months ago):
Only have these these chills approximately 30 to 45 min after I take these meds in the AM
From this study (2 years ago):
BP from digital machine = 158/77 4 p.m. 3/7/13
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.